Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 88, NWS Lincoln, IL

June 20, 20155 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2015, 9:06 PM CDT for 5 counties in Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 9:06 PM CDT (02:06 UTC)
Expired
Jun 20, 2015, 10:00 PM CDT
In force
54 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:35 PM CDTTSTM WND GST 50Jacksonville Municipal, IL
Jun 20, 9:50 PM CDTTSTM WND DMG1 N Jacksonville, ILTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WUUS53 KILX 210206
SVRILX
ILC017-125-129-137-169-210300-
/O.NEW.KILX.SV.W.0088.150621T0206Z-150621T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MASON COUNTY IN CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  NORTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTH CENTRAL SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 1000 PM CDT

* AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CHANDLERVILLE TO 7 MILES NORTH OF MEREDOSIA...MOVING
  SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...BEARDSTOWN...PETERSBURG...VIRGINIA...ASHLAND...
  GREENVIEW...CHANDLERVILLE...CHAPIN...TALLULA...ARENZVILLE...
  JACKSONVILLE MUNICIPAL AIRPORT...LITERBERRY...OAKFORD...
  PHILADELPHIA...FREDERICK...CONCORD...SWEETWATER...ATTERBERRY...
  LINCOLNS NEW SALEM AND PRENTICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4014 8999 4014 8964 3990 8978 3990 9000
      3976 9000 3972 9035 3975 9037 3979 9051
      3992 9054 3997 9051 3999 9052 3998 9055
      4006 9065
TIME...MOT...LOC 0206Z 306DEG 39KT 4005 9018 3994 9055 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
3 follow-up statements
897 
WWUS53 KILX 210219
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT SAT JUN 20 2015

ILC125-169-210228-
/O.CAN.KILX.SV.W.0088.000000T0000Z-150621T0300Z/
MASON-SCHUYLER-
919 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MASON AND SOUTH
CENTRAL SCHUYLER COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4000 9050 4014 8964 3990 8978 3990 9000
      3976 9000 3972 9035 3975 9037 3979 9051
      3993 9054
TIME...MOT...LOC 0218Z 306DEG 38KT 4001 9010 3990 9047 

$$

ILC017-129-137-210300-
/O.CON.KILX.SV.W.0088.000000T0000Z-150621T0300Z/
MENARD-MORGAN-CASS-
919 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MENARD...NORTHERN MORGAN AND CASS COUNTIES...

AT 918 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHANDLERVILLE TO 5 MILES WEST OF ARENZVILLE...
MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BEARDSTOWN...PETERSBURG...VIRGINIA...ASHLAND...
GREENVIEW...CHANDLERVILLE...CHAPIN...TALLULA...ARENZVILLE...
JACKSONVILLE MUNICIPAL AIRPORT...LITERBERRY...PHILADELPHIA...
CONCORD...SWEETWATER...ATTERBERRY...LINCOLNS NEW SALEM...PRENTICE AND
SALISBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4000 9050 4014 8964 3990 8978 3990 9000
      3976 9000 3972 9035 3975 9037 3979 9051
      3993 9054
TIME...MOT...LOC 0218Z 306DEG 38KT 4001 9010 3990 9047 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
360 
WWUS53 KILX 210243
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
943 PM CDT SAT JUN 20 2015

ILC017-129-137-210300-
/O.CON.KILX.SV.W.0088.000000T0000Z-150621T0300Z/
MENARD-MORGAN-CASS-
943 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN MENARD...NORTHERN MORGAN AND SOUTHEASTERN CASS
COUNTIES...

AT 943 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF PLEASANT PLAINS TO JACKSONVILLE...
MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PETERSBURG...ASHLAND...GREENVIEW...CHAPIN...TALLULA...
JACKSONVILLE MUNICIPAL AIRPORT...LITERBERRY...CONCORD...SWEETWATER...
LINCOLNS NEW SALEM...PRENTICE AND SALISBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 3991 9002 4014 8964 3990 8978 3990 9000
      3976 9000 3972 9035 3975 9037 3979 9051
      3985 9026
TIME...MOT...LOC 0243Z 307DEG 41KT 3988 8983 3970 9022 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
498 
WWUS53 KILX 210253
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 PM CDT SAT JUN 20 2015

ILC017-129-137-210302-
/O.EXP.KILX.SV.W.0088.000000T0000Z-150621T0300Z/
MENARD-MORGAN-CASS-
953 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENARD...NORTHERN
MORGAN AND SOUTHEASTERN CASS COUNTIES WILL EXPIRE AT 1000 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EAST CENTRAL MENARD COUNTY UNTIL 1045 PM.

LAT...LON 3991 9002 4014 8964 3990 8978 3990 9000
      3976 9000 3972 9035 3975 9037 3979 9051
      3985 9026
TIME...MOT...LOC 0249Z 306DEG 39KT 3988 8983 3970 9022 

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:57 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 20, 8:57 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT SAT JUN 20 2015

.UPDATE...
ISSUED AT 857 PM CDT SAT JUN 20 2015

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING INTO WEST
CENTRAL IL FROM THE NORTHWEST AHEAD OF A COLD FRONT MOVING
SOUTHEASTWARD INTO THE AREA. SPC MESOANALYSIS SHOWING AROUND 4000
J/KG MLCAPE VALUES ALONG/SOUTH OF THE LINE WITH 30-50 KTS 0-6KM
BULK SHEAR ACROSS NORTHERN HALF OF IL. AS A RESULT...ORGANIZED
SEVERE CONVECTION SHOULD CONTINUE FOR MUCH OF THE EVENING THROUGH
WEST CENTRAL IL AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.
SEVERE WEATHER THREATS IN THIS AREA INCLUDE DAMAGING WIND GUSTS TO
60 MPH OR GREATER...LARGE HAIL...AND THE THREAT FOR AN ISOLATED
TORNADO OR TWO. THUNDERSTORM ACTIVITY SHOULD SPREAD EAST AND SOUTH
THROUGH CENTRAL/SE IL OVERNIGHT WITH SEVERE THUNDERSTORM THREAT
SLOWLY DIMINISHING AND LARGELY SINKING SOUTHEASTWARD TOWARD SOUTH
CENTRAL IL TOWARD POCKET OF STRONGEST INSTABILITY. HAVE SENT
UPDATES TO FORECASTS FOR SHORT-TERM TRENDS IN THUNDERSTORM
ACTIVITY LARGELY USING HRRR MODEL GUIDANCE WHICH APPEARS TO HAVE A
GOOD HANDLE ON RECENT CONVECTIVE TRENDS.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 303 PM CDT SAT JUN 20 2015

THE REMNANTS OF TROPICAL STORM BILL DEFINED BY 1006 MB SURFACE LOW
OVER SOUTHERN OHIO WITH 580 DM 500 MB LOW WILL TRACK INTO THE MID
ATLANTIC STATES BY DAWN SUNDAY. BROKEN TO OVERCAST CLOUDS 1.5-3K FT
OVER EASTERN HALF OF CWA WILL CONTINUE TO DECREASE FROM WEST TO EAST
DURING LATE AFTERNOON AND EARLY EVENING.

A CAPPED ATMOSPHERE IS KEEPING CENTRAL AND SOUTHEAST IL DRY SO FAR
TODAY.  HOWEVER, SHOWERS AND THUNDERSTORMS OVER EASTERN IA AND
TRACKING EAST INTO NW IL AND SW WI MAINLY NORTH OF I-80 WILL EVOLVE
INTO A LARGER MCS SYSTEM THAT WILL DROP SE TOWARD THE IL RIVER LATE
THIS AFTERNOON/EARLY EVENING AND ACROSS MOST OF CENTRAL IL DURING
THIS EVENING, REACHING SOUTHEAST IL OVERNIGHT WHERE CONVECTION
CHANCES LOWER TO 30% FROM I-70 SOUTH. SPC HAS SLIGHT RISK OF SEVERE
STORMS AS FAR SE AS A TAYLORVILLE TO DANVILLE LINE TONIGHT WHILE
ENHANCED RISK WAS EXPANDED SE TO NEAR THE IL RIVER. AREAS WEST OF IL
RIVER HAVE 30% RISK OF LARGE HAIL (2 INCH DIAMETER OR LARGER) AND
DAMAGING WIND GUSTS ALONG WITH A 5% RISK OF TORNADOES. VERY UNSTABLE
AIRMASS DEVELOPING LATE THIS AFTERNOON AND INTO THIS EVENING WITH
CAPES RISING TO 2500-4500 J/KG IN WESTERN COUNTIES (EVEN NEAR 5000
J/KG BY 00Z/7 PM IN SW IA/NE MO AND FAR WEST CENTRAL IL AROUND
QUINCY. MEANWHILE BULK SHEAR IS 30-40 KTS OVER NORTHERN CWA MAINLY
FROM I-72 NORTH. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES OVER
IA THIS AFTERNOON TO SHIFT INTO CENTRAL IL THIS EVENING AND COULD
CAUSE SOME LOCALLY HEAVY RAINS WITH THUNDERSTORMS ALONG WITH
FREQUENT LIGHTNING. MUGGY LOWS TONIGHT IN THE LOWER 70S OVER
CENTRAL/SE IL WITH UPPER 60S FAR NW BY GALESBURG.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 303 PM CDT SAT JUN 20 2015

OUTFLOW BOUNDARY/FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE AREA
TOMORROW AND THIS WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS. COULD BE SOME LINGERING THUNDERSTORMS FROM THE
OVERNIGHT MCS THAT MOVES THROUGH. HOWEVER...BIG QUESTION IS HOW FAR
SOUTH WILL THE OUTFLOW BOUNDARY GET BY MORNING. FORCING ALONG THE
BOUNDARY AND MOISTURE WILL BE SUFFICIENT FOR MORE STORMS AND AGREE
WITH SPC THAT A SLIGHT RISK IS WARRANTED OVER PARTS OF THE CWA
TOMORROW THROUGH TOMORROW NIGHT. THIS BOUNDARY WILL THEN LIFT
NORTHWARD A LITTLE THROUGH THE FIRST PART OF THE WEEK...SO PCPN
CHANCES WILL SHIFT NORTHWARD SOME. HOWEVER...ALL MODELS FORECASTING
STORMS TO CONTINUE THROUGH THE WEEK AND THIS WILL KEEP THE FRONT
FROM GOING TOO FAR NORTH...AND WILL LIKELY BE OVER OR NEAR THE AREA
THROUGH SATURDAY. THEREFORE...A CHANCE OF SHOWERS AND STORMS WILL
CONTINUE THROUGH THE ENTIRE WEEK. THERE WILL BE SOME BREAKS IN THE
PCPN...BUT TIMING OF WHEN THESE WILL BE THIS FAR OUT IS TOO
UNCERTAIN. SO WILL JUST KEEP POPS THE WHOLE TIME AND THEN MAKE
ADJUSTMENTS AS THE EVENTS GET CLOSER.

TEMPS WILL BE WARM THROUGH THE PERIOD WITH THE WARMEST DAYS BEING
MON THROUGH WED. A RELATIVELY STRONGER FRONT LOOKS TO MOVE THROUGH
LATE IN THE WEEK AND THIS SHOULD BRING SLIGHTLY COOLER TEMPS FOR FRI
AND SAT. GUIDANCE NUMBERS LOOK OK BUT WENT LITTLE WARMER IN THE
EXTENDED THAN MEX GUIDANCE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 656 PM CDT SAT JUN 20 2015

THE LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN IOWA IS
EVOLVING INTO A SQUALL LINE A LITTLE SOONER THAN EARLIER
INDICATIONS. THERE REMAINS SOME CONVECTIVE INHIBITION IN THE LOWER
LEVELS OF THE AIRMASS OVER CENTRAL ILLINOIS, BUT THE LINE OF
STORMS SHOULD HAVE ENOUGH ELEVATED INSTABILITY AND MOMENTUM TO
OVERCOME SOME OF THAT CIN. STORM STRENGTH MAY WEAKEN THE FARTHER
THE LINE PROGRESSES INTO ILLINOIS, ALLOWING THE LINE TO SLOW DOWN
AND STALL IN A WEST TO EAST ORIENTATION, DROPPING VERY HEAVY
RAINFALL OVER SMALLER AREAS. THE PRIMARY SEVERE THREAT MAY
TRANSITION FROM WIND AND HAIL TO FLASH FLOODING BY MIDNIGHT OR
SHORTLY AFTER. PIA IS STILL UNDER THE GUN FOR DAMAGING WIND GUSTS
OF 45-50KT AS THE LINE REACHES THEM BETWEEN 03Z-05Z/10PM-
MIDNIGHT. WILL KEEP A TEMPO FOR THEM AND BMI AS THE STORM TRACK
HAS A BETTER CHANCE OF REACHING THAT FAR E-SE. SPI, DEC, AND CMI
WILL LIKELY SEE THE LATER STAGES OF THE COMPLEX ARRIVE AFTER
MIDNIGHT, POSSIBLY AS LAST AS 3AM/08Z FOR CMI. HAVE SLOWED DOWN
THE TIMING OF STORM ARRIVAL FOR ALL TAFS, AND INCREASED PEAK GUSTS
IN THE TEMPO TO 45KT FOR PIA AND BMI. WE KEPT ONLY VCTS FOR THE
OTHER TERMINAL SITES UNTIL THE EVOLUTION OF THE LINE BECOMES MORE
APPARENT LATER THIS EVENING.

WINDS WILL GENERALLY REMAIN SOUTH-SOUTHWEST AHEAD OF THE LINE OF
STORMS, WITH SPEEDS OF 12-18KT. WINDS WILL THEN TRANSITION TO
WEST LATE TONIGHT AND SUNDAY MORNING.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ONTON
SHORT TERM...07
LONG TERM...AUTEN
AVIATION...SHIMON
Hazardous weather outlook, Jun 20, 3:21 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT JUN 20 2015

ILZ027>031-036>038-040-041-211100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD INTO THE AREA
LATE THIS AFTERNOON OR THIS EVENING FROM THE NORTHWEST. SOME OF
THESE STORMS WILL LIKELY BE SEVERE. DAMAGING WINDS AND LARGE HAIL
UP TO GOLF BALL OR LARGER ARE THE PRIMARY THREATS...ALTHOUGH
TORRENTIAL RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE
ALSO POSSIBLE.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY AFTER 6 PM.

ILZ042>053-211100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT-
SANGAMON-SCOTT-VERMILION-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO SPREAD INTO THE AREA THIS EVENING
FROM THE NORTHWEST. SOME OF THESE STORMS MAY BE SEVERE. DAMAGING
WINDS ARE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL...TORRENTIAL
RAINFALL...FREQUENT LIGHTNING AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR
FLOODING CONTINUES ALONG THE SANGAMON RIVER NEAR MONTICELLO THIS
WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM SPRINGFIELD
SOUTHWEST ON SUNDAY...MAINLY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER 9 PM.

ILZ054>057-061>063-066>068-071>073-211100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA
OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME
OVER SOUTHEAST ILLINOIS.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE
WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ON SUNDAY
ESPECIALLY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:14 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Schuyler61 min
Jun 20, 8:53 PM CDTSevere Thunderstorm WarningILXMarshall, Mason, Peoria, Stark, Tazewell, Woodford67 min
Jun 20, 9:34 PM CDTSevere Thunderstorm WarningILXMenard, Morgan, Sangamon, Scott56 min
Jun 20, 9:39 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Marshall, Menard, Tazewell and 1 more51 min
Jun 20, 10:16 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon46 min
Jun 20, 10:29 PM CDTSpecial Weather StatementILXChampaign61 min
Jun 20, 10:46 PM CDTSevere Thunderstorm WarningILXMoultrie, Piatt, Shelby59 min
Jun 20, 11:10 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jun 20, 11:28 PM CDTSpecial Weather StatementILXClark, Clay, Coles, Cumberland, Douglas, Edgar and 3 more62 min
Jun 21, 5:27 PM CDTAreal Flood AdvisoryILXEdgar3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.